# SDR SWAA2012042603450

- Difficulty date: April 19, 2012
- Submitted: April 26, 2012
- Operation: Air carrier
- Aircraft: N420WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29825
- Aircraft time: 36,939 hours, 21,369 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: 6546434
- Condition: Delaminated
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING O/B AFT FLAP, INBOARD TRAILING EDGE DELAMINATED.  REPAIRED AFT FLAP PER SRM.
